On the non-equivalence of two criteria of comparability of stationary point processes
Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_15_1_33_37,
author = {V. Schmidt},
title = {On the non-equivalence of two criteria of comparability of stationary point processes},
journal = {Applicationes Mathematicae},
pages = {33--37},
year = {1976},
volume = {15},
number = {1},
doi = {10.4064/am-15-1-33-37},
zbl = {0354.60035},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-33-37/}
}
TY - JOUR AU - V. Schmidt TI - On the non-equivalence of two criteria of comparability of stationary point processes JO - Applicationes Mathematicae PY - 1976 SP - 33 EP - 37 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-33-37/ DO - 10.4064/am-15-1-33-37 LA - en ID - 10_4064_am_15_1_33_37 ER -
V. Schmidt. On the non-equivalence of two criteria of comparability of stationary point processes. Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 33-37. doi: 10.4064/am-15-1-33-37
Cité par Sources :